Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 68, NWS Atlanta, GA

May 21, 2010Houston County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 21, 2010, 5:37 PM EDT for Houston County, Georgia. It was in force for 68 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2010, 5:37 PM EDT (21:37 UTC)
Expired
May 21, 2010, 6:45 PM EDT
In force
68 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Houston County, GA

The radar

The Robins AFB radar (KJGX), 36 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 6:00 PM EDTTSTM WND DMG6 W Bonaire, GAHEAVY ROOF DAMAGE AND SOME STRUCTURE DAMAGE TO A NURSING HOME OFF U.S. HIGHWAY 41 AROUND 1.5 MILES SOUTH OF GEORGIA HIGHWAY 96. AT LEAST 25 TREES ARE SNAPPED OR UPROOTED IN THE VICINITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 12:50 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WUUS52 KFFC 212137
SVRFFC
GAC153-212245-
/O.NEW.KFFC.SV.W.0068.100521T2137Z-100521T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT FRI MAY 21 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOUSTON COUNTY IN CENTRAL GEORGIA

* UNTIL 645 PM EDT

* AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 10 MILES WEST
  OF CENTERVILLE...MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CENTERVILLE...PERRY AND WARNER ROBINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR CENTRAL GEORGIA.

&&

LAT...LON 3244 8384 3246 8384 3244 8380 3250 8378
      3249 8374 3253 8374 3252 8371 3265 8372
      3268 8370 3265 8356 3259 8353 3253 8354
      3248 8350 3240 8349 3239 8352 3235 8357
TIME...MOT...LOC 2137Z 297DEG 16KT 3257 8383

$$
1 follow-up statement
533 
WWUS52 KFFC 212243
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT FRI MAY 21 2010

GAC153-212253-
/O.EXP.KFFC.SV.W.0068.000000T0000Z-100521T2245Z/
HOUSTON GA-
643 PM EDT FRI MAY 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR HOUSTON COUNTY EXPIRES AT 645
PM EDT...

AT 637 PM EDT...THE STORM THAT WAS PRODUCING SEVERE WEATHER HAS 
MOVED EAST OF HOUSTON COUNTY. THEREFORE THE WARNING WILL BE ALLOWED 
TO EXPIRE AT 645 PM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR EAST CENTRAL GEORGIA.

LAT...LON 3244 8384 3246 8384 3244 8380 3250 8378
      3249 8374 3253 8374 3252 8371 3265 8372
      3268 8370 3265 8356 3259 8353 3253 8354
      3248 8350 3240 8349 3239 8352 3235 8357
TIME...MOT...LOC 2243Z 297DEG 16KT 3244 8352

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:43 PM EDT, 54 minutes earlier.

Area forecast discussion, May 21, 4:43 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT FRI MAY 21 2010

.UPDATE...
THE FORECAST HAS BEEN UPDATED TO CLEAR SOME OF THE COUNTIES OUT OF
THE WATCH BOX. A LINE OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE
EAST ACROSS THE AREA AND SHOULD CONTINUE TO HAVE ISOLATED SEVERE
STORMS ASSOCIATED WITH IT THROUGH TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 311 PM EDT FRI MAY 21 2010/

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
THE AREA WITH A FEW ISOLATED SEVERE STORMS. THERE IS CURRENTLY A
LINE OF SHOWERS AND THUNDERSTORMS MOVING IN FROM AL INTO WEST
CENTRAL GA. THIS LINE HAS A LOT OF LIGHTNING...GUSTY WINDS AND HAIL
ASSOCIATED WITH IT. THE UPPER TROUGH OVER THE REGION SHOULD MOVE
NORTHEASTWARD THROUGH TONIGHT INTO THE TN AND OH VALLEYS. THERE ARE
SEVERAL SHORT WAVES ASSOCIATED WITH THIS FEATURE SO SHOULD CONTINUE
TO SEE SHRA/TSRA ACTIVITY THROUGH LATE TONIGHT INTO EARLY SAT
MORNING. THE BETTER DYNAMICS ALONG WITH THE UPPER TROUGH SHOULD MOVE
NORTH AND EAST OF THE STATE LATE TONIGHT TAKING THE CONVECTIVE
ACTIVITY WITH IT INTO THE CAROLINAS. WILL CONTINUE WITH A SLIGHT
CHANCE OF POPS ACROSS EASTERN SECTIONS OF THE STATE SATURDAY. WILL
ALSO CONTINUE WITH DRY CONDITIONS FOR SUNDAY WITH THE UPPER RIDGE
BUILDING OVER THE NORTHERN GULF.

LONG TERM /MONDAY THROUGH FRIDAY/...
MODELS AGREE ON LOW PRESSURE SLIDING DOWN THE ATLANTIC COAST AND
DEEPENING WESTWARD. THIS PUTS GEORGIA IN A PATTERN OF UNSETTLED
WEATHER WITH MOISTURE CIRCULATING INTO THE STATE FROM THE ATLANTIC.
SO HAVE INCLUDED LOW POPS FOR EACH DAY THROUGH THE LONG TERM.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  84  64  92  64 /  60  20   5  10  10
ATLANTA         64  85  67  90  68 /  40  10   5  10  10
BLAIRSVILLE     60  80  56  86  58 /  60  20  10  10  10
CARTERSVILLE    62  86  58  92  60 /  50  10   5  10  10
COLUMBUS        67  90  66  92  68 /  30  10   5  10  10
GAINESVILLE     63  82  65  89  66 /  60  10  10  10  10
MACON           65  89  66  93  65 /  50  10   5  10  10
ROME            64  87  60  94  62 /  40  10   5  10  10
PEACHTREE CITY  61  86  60  91  60 /  40  10   5  10  10
VIDALIA         68  89  65  90  67 /  40  10   5  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...HOUSTON...JONES...LAMAR...LAURENS...
MACON...MARION...MONROE...MUSCOGEE...PEACH...PIKE...PULASKI...
SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...
TELFAIR...TREUTLEN...TWIGGS...UPSON...WEBSTER...WHEELER...
WILCOX...WILKINSON.

&&

01
Hazardous weather outlook, May 21, 12:58 PM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 PM EDT FRI MAY 21 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1258 PM EDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER PORTIONS OF CENTRAL
GEORGIA THIS AFTERNOON AND EVENING.
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT.

.SYNOPSIS...
A WARM FRONT WILL REMAIN NEARLY STATIONARY ACROSS GEORGIA TODAY. A
COLD FRONT WILL APPROACH THE TENNESSEE VALLEY LATE TONIGHT AND
WEAKEN OR DISSIPATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE
THUNDERSTORMS WILL BE FROM CARROLLTON TO VIDALIA AND SOUTH THROUGH
EARLY THIS EVENING. SCATTERED THUNDERSTORMS CAN BE EXPECTED
ACROSS THE AREA THROUGH TONIGHT.

.DISCUSSION...
CAPES OF 1000 TO 2000 ARE EXPECTED ACROSS THE AREA. THE SOUTHERN
PERIPHERY OF AN UPPER TROUGH PUSHING INTO THE MID U.S. WILL
BRING 35 TO 40 KNOTS OF UNIDIRECTIONAL DEEP SHEAR ACROSS PORTIONS
OF NORTH AND CENTRAL GEORGIA. THIS WILL GIVE POTENTIAL FOR STORMS TO
DEVELOP ALONG AND AHEAD OF THE COLD FRONT DURING THE AFTERNOON
WITH THE THREAT FOR ISOLATED DAMAGING WINDS AND LARGE HAIL THROUGH
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS OVER EAST GEORGIA ON SATURDAY AND
MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON
TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EMERGENCY MANAGERS
SHOULD MONITOR THE SITUATION.

In the hours before

Special weather statement, May 21, 4:05 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT FRI MAY 21 2010

GAZ067>071-079-081-212030-
405 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRAWFORD...TALBOT...UPSON...PIKE...MONROE...LAMAR AND MERIWETHER
COUNTIES UNTIL 430 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR HILLTOP TO
NEAR PLEASANT HILL...AND MOVING EAST AT 35 MPH.

WIND GUSTS OF 40 MPH...DIME SIZED HAIL AND VERY HEAVY RAIN ARE
LIKELY AS THESE STORMS MOVE ACROSS PARTS OF CRAWFORD...TALBOT...
UPSON... PIKE...MONROE...LAMAR AND MERIWETHER COUNTIES THROUGH 430
PM EDT.
Local storm report, May 21, 4:25 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             9 W THOMASTON           32.89N 84.48W
05/21/2010  E0.88 INCH       UPSON              GA   TRAINED SPOTTER

&&

SNELSON
Local storm report, May 21, 5:00 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             5 NW HELENA             32.13N 82.97W
05/21/2010  E1.25 INCH       DODGE              GA   TRAINED SPOTTER

0211 PM     HAIL             MCRAE                   32.06N 82.90W
05/21/2010  E1.25 INCH       TELFAIR            GA   TRAINED SPOTTER

0323 PM     HAIL             NEWNAN                  33.38N 84.79W
05/21/2010  E0.75 INCH       COWETA             GA   FIRE DEPT/RESCUE

0300 PM     TSTM WND DMG     7 N LA GRANGE           33.14N 85.03W
05/21/2010                   TROUP              GA   AMATEUR RADIO

            ONE TREE BLOWN DOWN ON WARES CROSS ROAD WHICH IS BLOCKING
            THE ROAD.

0417 PM     FUNNEL CLOUD     OGLETHORPE              32.29N 84.06W
05/21/2010                   MACON              GA   TRAINED SPOTTER

            REPORTED NEAR GEORGIA HIGHWAY 90 AND PETES POND ROAD.
            RELAYED BY AMATEUR RADIO OPERATOR.

0432 PM     HAIL             FIVE POINTS             32.29N 83.92W
05/21/2010  E1.25 INCH       MACON              GA   AMATEUR RADIO

            ALSO WIND GUSTS TO 50 MPH AND ONE TREE BLOWN DOWN.

&&

KFRANTZ
Local storm report, May 21, 5:21 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     LIGHTNING        KENNESAW                34.02N 84.62W
05/21/2010                   COBB               GA   BROADCAST MEDIA

            HOUSE FIRE AT SUMMIT WOOD DRIVE...POSSIBLE LIGHTNING
            STRIKE.

0441 PM     HAIL             ROBERTA                 32.72N 84.01W
05/21/2010  E1.00 INCH       CRAWFORD           GA   LAW ENFORCEMENT

            REPORTED AT THE SHERIFFS OFFICE.

&&

KFRANTZ
Special weather statement, May 21, 5:22 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT FRI MAY 21 2010

GAZ105-212145-
522 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DOOLY COUNTY UNTIL 545 PM EDT...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VIENNA...AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 35 MPH...PEA SIZED HAIL AND HEAVY RAIN ARE LIKELY AS
THIS STORM MOVES ACROSS SOUTH DOOLY COUNTY THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE RICHWOOD AND VIENNA.
Special weather statement, May 21, 5:24 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT FRI MAY 21 2010

GAZ097-212215-
524 PM EDT FRI MAY 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN LAURENS COUNTY UNTIL 615 PM EDT...

AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEXTER...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 35 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES
ACROSS LAURENS COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE CADWELL...RENTZ...DEXTER... DUDLEY...HARLOW...
DUBLIN...EAST DUBLIN AND MINTER.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:32 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Talbot, Upson43 min
May 21, 7:02 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe43 min
May 21, 1:34 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Wheeler56 min
May 21, 1:56 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler49 min
May 21, 2:20 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard38 min
May 21, 2:42 PM EDTSevere Thunderstorm WarningFFCTroup48 min
May 21, 3:18 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler21 min
May 21, 3:48 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox42 min
May 21, 3:59 PM EDTSevere Thunderstorm WarningFFCDooly46 min
May 21, 4:21 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson39 min
May 21, 4:36 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon39 min
May 21, 4:38 PM EDTSevere Thunderstorm WarningFFCTelfair35 min
May 21, 4:50 PM EDTSevere Thunderstorm WarningFFCCrawford40 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox44 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningFFCMarion, Taylor44 min
May 21, 5:09 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach66 min
May 21, 5:19 PM EDTSevere Thunderstorm WarningFFCBibb56 min
May 21, 5:28 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox47 min
May 21, 5:31 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach36 min
May 21, 6:02 PM EDTSevere Thunderstorm WarningFFCTwiggs58 min
May 21, 6:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Dooly, Houston, Pulaski49 min
May 21, 6:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Telfair, Wheeler46 min
May 21, 7:12 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair63 min
May 21, 7:42 PM EDTSevere Thunderstorm WarningFFCDodge, Emanuel, Laurens, Montgomery, Treutlen, Wheeler63 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.